((((((Hugs)))))) for you!!!
You're going through exactly what i've been going through since Sept 1st!!!!! Except my right side is far worse then my left side. My thought also went either to a side effect of Remicade or MS. scared like hell right now.
I've only been told that I have Crohns since August of 09. But What you're describing is what happened to me after my 2nd treatment of Remicade on Spet 1st.
There is part of me that is happy that I found someone else with the same side effects as me, but also mad because you have them as well. It Sucks.
This is what I wrote in here last week. Asking if anyone had these same side effects.I C&P it, and if there id typos etc. Sorry but i've just about given up on typing in here, or any where else because it takes so long to type and then I am forever fixing typo's
Quoted from a Remicade phamplet
* Nervous System*
"There has been rare cases where people taking Remicade or other TNF blockers have developed disorders that affected their Nervous Sytem. Signs that you could be having a problem include"
"**Changes in your vision**,
Yep I have that!!! Especially for things close up.. Notcied this right away after 2nd treatment I had on Sept. 1st 2009
I had not seen any of these side effects before in anything I read about Remicade. Which was A LOT.
** Weakness in your Arms and/or legs**.
Yep I have this as well. really really bad in my right knee down to my toes/foot..which has really affected my the total knee replacement I had on March 9th, 2009.
** This also has really affected the surgeries that I had on June 8th 2009. on my right rotator cuff along with my right Bicep muscle put back together.
I was told that I had Crohns on Aug 9th 2009. after I was brought to the ER by ambulance, as the pain was so bad, that I couldn't even walk. This coming from someone, that really has a HIGH tolerance. Really out of it for the first 10 days in the hospital, due to the pain and being on Morphine and something else for the pain. I honestly have no memory of those first 10 days .
I had my 1st remicade treatment in the Hospital on the 11th day of my stay in the hospital, as the Dr's had given me steroids for the 1st 10 days and they didn't do anything to help get my crohns some what under control.
By the time I got home from the Hospital on August 24th, I had lost 25 lbs, and my muscles etc had gotten me so weak. So I started walking about a 1/2 of mile a day, about 3 times a day. I had NO pain at all in my knee etc. It felt so good to be able to do this. I thought finally I was getting to be my old self again.
But this was short lived as I started feeling strange things happening with my nervous system. Numbness, tingling. In hands, fingers, toes, feet, legs etc.At times they feel like they're on fire and hurt so MUCH!!!!. Then they will get so cold and I can't get them warm.Then Little by little, first my pinky, ring and middle finger on both hands went numb, and tingily. I have lost my mobility and functions on my hands in these areas. My bicep muscles on both arms(mr right one being worse) and my fingers and hands , have gotten so weak, that I can't even open a Zip Lock bag, I can't turn the key of a car to start it, I can't open jars, cereal bags, do dishes, to cut with a knife heck the list goes on and on.
It has also little by little made my right leg from the knee down to my toes do the same thing (This is the knee I had the replacement on ) They're numb and tingly as well. I can't walk more than 15 minutes at a time, before my foot/leg become like dead weight. The Neck/Spine Dr called it a dropped foot!! Which is what happened to my Dad after his last hip replacement!! That its like I have to drag my foot/leg to walk. If I sit more then 15 minutes in a chair with my legs bent, it gets worse and worse.
Just this week the same thing is happening to my left leg from the knee down.
I've brought this up to my GI Dr, my PC Dr, and the Spine and neck Dr that I saw yesterday.even the RA Dr I saw last week, though it was coming from my neck and back. Which I thought so at 1st, because it made sense.
But now that I read about the Nervous system side effect, I am leaning towards that.
So PLEASE if you have had this *Rare* side effect or know someone who's gone through any of this please let me know. As my Dr said since it's a rare side effect of Remicade, there has not been a good study done on this side effect.
I have an appt a week from today. With a Nuero Dr. Only reason why I got it so soon was because my Gastro Dr, made it, instead of me calling, .
Sorry is this is long, but I wanted people to know on here, what Has happened to my body ever since the 2nd treatment.
Sally from Milton NH.
Prevcid DR (1) 30mg every morning
Oxycodone (1) 30mg every 4-6 hrs Dicyclomine (2) 20 mg 4X's a day
Vicodone APAP (2-3) 7.5-750 At bed time
Potassium CL ER (2) 20mg 3 times a day
Ascecol EC (4) 40mg 3 X a day, Dicyclomine (2) 20mg 4X's a day
Pomrthazine (1) 12.5 mg 2-3 X's a day
Remicade doesn't like me anymore. Onto Humira
RICE chex's and I have become really really good friends!!!!!!